# SDR DALA2016031902187

- Difficulty date: March 18, 2016
- Submitted: March 22, 2016
- Operation: Air carrier
- Aircraft: N357NB
- Make and model: Airbus A319-114
- Aircraft serial: 1875
- Aircraft time: 36,592 hours, 19,046 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frame 15
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FWD FUSELAGE EXTERNAL SKIN AT FRAME 15 APPROXIMATELY 24" ABOVE FLOOR LINE SKIN DENTED AND FOUND OUT OF NEARNESS LESS THAN 0.59.  REMOVED DAMAGE SKIN CUTOUT MEASURES 1.5" BY 3" OF SKIN THICKNESS OF 0.079 IAW SRM 53-00-11 PARA 4S.  PERFORMED PERMANENT REPAIR, INSTALLED REPAIR DOUBLER LP 2402105.
